# SDR 06FDEA1620

- Difficulty date: April 27, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P TO F/ACF FOUND:  AT STA 1290, X= -110 CORROSION UNDER FITTING AND UPPER SURFACE CENTER WING.  REMOVED FITTING ANB7440-515, SHIM ANB7444-501 AND STIFFENER, REMOVED CORROSION,   COMPLETED WORK PER EA 8-5710-93150 ATTACHED.
